# SDR AALA20120503003

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,371 hours, 35,692 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PERFORM HFEC ROTARY HOLE PROBE INSPECTION TO AREA 12.5" BELOW LEFT SIDE OF VERTICAL STABILIZER FRONT SPAR CAP AT STATION ZFS=52.267, BECAUSE THE FASTENER HOLES IN THE SPAR CAP FORWARD FLANGE (12EACH) ARE OUT OF ALIGNMENT WITH REFERENCE TO HOLES IN THE DORSAL FIN LOWER ASSEMBLY.  INSTALLED DOUBLER PER SRM 55-03-00 FIGURE 31.
